# SDR DL76L070207

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 79,535 hours, 12,065 cycles
- Engine: Pwa PW4060
- Engine time: 9,110 hours, 12,548 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P2699
- Condition: Failed
- Location: Apu
- Part time: 9,110 hours, 12,548 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE APU FAILED TO START WHILE TAXIING IN AT BU.  THE APU FAULT LIGHT ILLUMINATED.  REPLACED APU AND APU ECU AS PER AMM RAN APU NO LEAKS NOTED.  ECU SHOWS NML SHUTDOWN NO FAULTS NOTED.
